Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 2


On Pairwise Soft Connectedness

PP: 79-89
Ali Kandil, Osama El Tantawy, Sobhy El-Sheikh, Shawqi Ahmed Hazza,
The purpose of this paper is to use the concept of soft ideal bitopological space (X,h1,h2,E, I) to introduce the pairwise soft local function denoted by ()∗I 12 . The properties of pairwise soft local function ()∗ I 12 and some important results related to it have obtained.We using the pairwise soft local function ()∗I 12 to generate a family h∗ 12 which is finer than h12 and we show that h∗ 12 is a supra soft topology but not a soft topology in general. In addition, the supra soft topology h∗ 12 is used to study the pairwise soft connectedness in soft ideal bitopological space (X,h1,h2,E, I).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved